王轶伟
发布时间: 2018-05-30

王轶伟,女,博士,东南大学经济管理学院金融系讲师。博士毕业于香港中文大学系统工程与工程管理系。

  

研究方向:

金融工程、衍生品定价、金融风险管理等

  

主讲课程:

统计学、投资基金管理、金融产品设计、R软件与金融分析


期刊论文:

[1] Y. Wang,W. Yang and S. Hu, “The Bahadur representation of sample quantiles for weaklydependent sequences”, Stochastics, 2016, 88(3): 428-436. (SCI)

[2] W. Yang,Y. Wang and S. Hu, “Some probability inequalities of least square estimator inthe nonlinear regression model with strong mixing errors”, Communications inStatistics – Theory and Methods, 2017, 46(1): 165-175. (SCI)

[3] W. Yang,Y. Wang, X. Wang and S. Hu, Complete moment convergence for randomlyweighted sums of martingale differences, Journal of Inequalities andApplications, 2013(1): 396. (SCI)

会议论文:

[1] D.Belomestny, N. Chen and Y. Wang, Unbiased simulation of distributionswith explicitly known integral transforms, Monte Carlo and Quasi-MonteCarlo Methods, 2016: 229-244.


联系方式:

办公室:东南大学九龙湖校区经管院B-301

邮箱:ywwang@seu.edu.cn